Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
postfetalphase

off topic...

Recommended Posts

I've been getting inexplainable bruises every few days for a few months, especially on my arms and legs.

IPB Image

And the last week or so, my skin itches all over the place and when I scratch it it turns red and welts up. In certain light, the pores in the welts turn up like little pinprick holes, instead of being virtually invisible.

IPB Image

It itches most on my stomach, chest, backs of my knees, back of my neck

The meds I'm on are Adderall XR (2 years), Zoloft (1 year), and I was briefly on depakote recently.

Oral acne meds: minocyline (1 months)

Topical acne meds used on my body: benzoyl peroxide wash (1 months)

Link to post
Share on other sites

u should go to a doctor about that. i remember seeing a show about someone who whenever they scratched themselves they got huge welts like that.

Link to post
Share on other sites

yikes! looks like you are having an allergic reaction of some kind?

have you taken any Benedryl? def. call a doc or a nurse at a docs office.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×